| Catalog Number |
20028E |
| Medical Device Problem Codes |
Complete Blockage (1094); Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris smartsite extension set was clogged.The following information was provided by the initial reporter: user unable to flush 0.2 micron filter.
Event or Problem Description
Additional Manufacturer Narrative
The following information has been updated/corrected: d.4.Medical device expiration date: 2024-04-19.D.4.Medical device lot #: 21049598.H.4.Medical device manufacture date: 2021-04-19.